USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 13-21.

Nonlinearities in a second order ODE

Pablo Amster

In this paper we study the semilinear second order ordinary differential equation
$ u''+r(t)u' + g(t,u) = f(t)$.
Under a growth condition on g, we prove the existence and uniqueness for the Dirichlet problem and establish conditions for the existence of periodic solutions.

Published January 8, 2001.
Math Subject Classifications: 34G20.
Key Words: Second order ODE, Dirichlet and Periodic Problems.

Show me the PDF file (122K), TEX file, and other files for this article.

Pablo Amster
Depto. de Matematica, CONICET
Facultad de Cs. Exactas y Naturales
Universidad de Buenos Aires
Ciudad Universitaria, Pab. I - (1428)
Buenos Aires, Argentina

Return to the EJDE web page